# SDR SWAA2021030146427

- Difficulty date: February 2, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Condition: Damaged
- Location: Nr 1 Strut Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG OTBD STRUT FAIRING PANEL # 431 AL METAL FIRE SEAL IS DAMAGED / R&R FIRE SEAL PER SRM 51-40-02.
